# SDR SWAA2023080986136

- Difficulty date: August 7, 2023
- Submitted: August 9, 2023
- Operation: Air carrier
- Aircraft: N8826Q
- Make and model: Boeing 737-8
- Aircraft serial: 67473
- Aircraft time: 2,198 hours, 1,239 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: UNKNOWN
- Condition: Failed
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMER FLAHSLIGHT IN COCKPIT WILL NOT TEST<[01] REMVED AND REPLACED COCKPIT EMERGENCY FLASH LIGHT IAW AMM 25-64-00.
